# SDR CALA2009042000207

- Difficulty date: April 19, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 31,506 hours, 11,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE TRANSITION RAIL HAS CORROSION FROM STA 727G TO 787.  REMOVED AND REPLACED RT SIDE TRANSITION PANEL FROM STA 727G TO 787 REF SRM 51-40-02.
